# SDR YENA201702280124

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT THE LT OF FLOOR STRUCTURE, FWD LAV, CORRODED IN SEVERAL AREAS AS MARKED FROM FRAME 12 THRU FRAME 15 FWD LAV FLOOR SUPPORT STRUCTURE. R&R WEB & INTERCOSTAL PER SRM51-40-02.
